# SDR 96ZZZX1136

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AC
- Make and model: Lear 25D
- Aircraft serial: 347
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 15809111
- Condition: Sheared
- Location: Rt Eng Starter
- Component: Bendix, 30B3749BT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT MSP UNDER EXTREME COLD CONDITIONS (MINUS 12 DEGREES FAHRENHEIT), RIGHT STARTER GENERATOR SHAFT SHEARED DURING START ATTEMPT.  CAUSE FOR FAILING UNKNOWN.  SUSPECTED COMBINATION OF TEMPS AND AGE OF SHAFT, THESE ARE NOT NORMALLY REPLACED AT OVERHAUL.  INSTALLED OVERHAULED UNIT.
